# SDR ASOA03456

- Difficulty date: September 23, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: GA62055
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4517 - DURING A GROUND INSPECTION IN MGM, THE STEERING UNIT BRACKET ON THE NOSE STRUT WAS FOUND TO BE CRACKED BEYOND LIMITS. MAINTENANCE REMOVED AND REPLACED THE STEERING UNIT BRACKET ON THE NOSE STRUT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
